# SDR DALA2022111607387

- Difficulty date: November 16, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 53,833 hours, 27,459 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3159 - NOSE GEAR LEFT TRUNION BUSHING IN SIDE WALL MOUNTING HAS HEAVY CORROSION. CORRECTIVE ACTION: INSTALLED BUSHING PER A319 SRM 51-72-12. (2498586)
